Propagating interface in reaction-diffusion equations with distributed delay
MetadataShow full metadata
This article concerns the limiting behavior of the solution to a reaction-diffusion equation with distributed delay. We firstly consider the quasi-monotone situation and then investigate the non-monotone situation by constructing two auxiliary quasi-monotone equations. The limit behaviors of solutions of the equation can be obtained from the sandwich technique and the comparison principle of the Cauchy problem. It is proved that the propagation speed of the interface is equal to the minimum wave speed of the corresponding traveling waves. This makes possible to observe the minimum speed of traveling waves from a new perspective.
CitationWang, H., & Tian, G. (2021). Propagating interface in reaction-diffusion equations with distributed delay. Electronic Journal of Differential Equations, 2021(54), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.